# SDR FDEA201708052121

- Difficulty date: August 5, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 93,063 hours, 30,248 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN ENTRY DOOR EMERGENCY SLIDE TEST LIGHT  WOULD NOT TEST.  REMOVED AND REPLACED THE BATTERIES.  REMOVED AND REPLACED THE BULBS. PRESS TO TEST, OPS CHECKED NORMAL IAW MM 25-61-03-5.
